Is this normal from PPI's?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/21/2006 12:55 PM (GMT -6)   
 I went back on the protonix as the GI told me to do after my endoscopy which showed only minor issues according to her. It has only been a couple of weeks but already I'm having trouble with gas and smelly bowel movements, not as bad as last time yet. Plus my stomach burns again in the early morning hours just like last time. Is this something others have had trouble with? What is it? What do you do about it? Please help!

Nal
Regular Member


Date Joined Jan 2006
Total Posts : 410
   Posted 4/22/2006 8:28 PM (GMT -6)   

I have a lot of trouble with stomach burning.  IT never started till I started taking PPI's.  They did find gastritis a few months ago.  I think its being caused from the PPI's themselves and I am weaning off of them slowly. 

 

Nancy


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/26/2006 8:20 AM (GMT -6)   
Thanks for the reply Nancy. I've just been back on the PPI for a couple of weeks now but to be truthful I think I feel worse on them thatn off. I'm not sure.?. I just have so many other issues going on too.

Nell1965
Regular Member


Date Joined Jan 2006
Total Posts : 43
   Posted 4/26/2006 11:28 AM (GMT -6)   
im having real problems at the moment feeling like im full of gas, i keep feeling like im full of little bubbles that come up in little burps, not sure if its the ppi's or if its the gerd, or something worse.
nell

hearty
Regular Member


Date Joined May 2005
Total Posts : 303
   Posted 4/30/2006 6:50 PM (GMT -6)   
i found that i feel worse on the ppis...i am on otc zantac now and that helps a little with the symptoms but at least i don't feel all over awful like i did with nexium, protonix, prevacid, and the ones i can't remember!!

the thing i don't get is when i sleep 8 - 10 hours and when i open my eyes, i throw up in the back of my throat....like, i haven't eaten in 8-10 hours...what exactly am i throwing up????????????

Marburg
Regular Member


Date Joined Mar 2006
Total Posts : 495
   Posted 5/1/2006 9:01 AM (GMT -6)   
Hopes said...
 I went back on the protonix as the GI told me to do after my endoscopy which showed only minor issues according to her. It has only been a couple of weeks but already I'm having trouble with gas and smelly bowel movements, not as bad as last time yet. Plus my stomach burns again in the early morning hours just like last time. Is this something others have had trouble with? What is it? What do you do about it? Please help!
 
Hi Hopes,
 
Are you taking the Protonix on an empty stomach?  The reason I'm asking, is when I took it without food I had the same problems you are describing.  My doctor told me to take it with food.  In my case that seemed to help while I was taking Protonix.  I'm now taking Prilosec OTC due to insurance problems with covering ppi's that work for me (the one they cover unlimited is Prevacid which quit working for me).
 
You may want to check with your doctor about taking the Protonix with food.
 
Hope that helps
 
Marburg
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 11:29 AM (GMT -6)
There are a total of 3,004,664 posts in 329,161 threads.
View Active Threads


Who's Online
This forum has 161747 registered members. Please welcome our newest member, Daf.
343 Guest(s), 11 Registered Member(s) are currently online.  Details
SoMuchFun, notsosicklygirl, Mind body spirit, mattamx, Girlie, BillyBob@388, Tudpock18, 61Impala, John-Can, InTheShop, straydog